# SDR SWIA20240805319

- Difficulty date: March 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL  INBD" A" BRACKET IS CRACKED (C-CHECK RO 5/6/2024)REPLACED 1 EA. NEW STANDOFF P/N CN624-2082-201 ON L/H LOWER TRANS COWL, REF. REO 670-54-21-971, REV. B, 2023-11-28, COMPLIED WITH STEPS 1-3. COMPLIED WITH M-337 & ALL STEPS OF SKY CARD 51-900-1002-SKY.
